Ohio, 2010Hail and Damaging Winds in Ohio, October 26, 2010
October 26, 2010 · NWS CLE · 16 events in 12 counties and zones
A strong cold front extending south from an area of very deep low pressure over the northern Great Lakes swept east across northern Ohio during the afternoon hours of October 26th. Showers and thunderstorms developed in advance of the front.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $172,000
- Crop damage
- None recorded
- Events
- 16
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong cold front extending south from an area of very deep low pressure over the northern Great Lakes swept east across northern Ohio during the afternoon hours of October 26th. Showers and thunderstorms developed in advance of the front. A few of the stronger thunderstorms became severe and produced damaging wind gusts. Damaging high winds also occurred behind the front as the area of low pressure passed to the north of the area. Many trees were downed across northern Ohio and scattered power outages were reported.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at Oct 26, 6:10 AM EST, 4 hours 20 minutes earlier.
Area forecast discussion, Oct 26, 6:10 AM EST, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
710 AM EDT TUE OCT 26 2010
.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE ACROSS THE AREA TUESDAY. A SECONDARY
COLD FRONT WILL SWEEP ACROSS THE AREA THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED FORECAST TO INCLUDE A CHANCE OR SLIGHT CHANCE OF A SHOWER
OR THUNDERSTORM THIS MORNING ACROSS THE ENTIRE AREA. RADAR WAS
SHOWING A FEW SHOWERS AND THUNDERSTORMS DEVELOPING EARLY THIS
MORNING. PREVIOUS DISCUSSION...STRONG COLD FRONT MOVES ACROSS THE
AREA TODAY. SHOULD ARRIVE IN WESTERN OHIO EARLY THIS AFTERNOON
EXITING OUR WESTERN PENNSYLVANIA AREA THIS EVENING. WILL CONTINUE
WITH SAME HEADLINES THAT THE PREVIOUS FORECAST HAD WITH HIGH WIND
WARNING WESTERN AREAS AND ADVISORY ELSEWHERE. BESIDES THE THREAT
OF STRONG GUSTY WINDS IN GENERAL THERE WILL ALSO BE RISK OF HIGHER
WINDS WITH SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING.
LIMITED CAPE BUT CONVECTION COULD EASILY BRING DOWN HIGHER WIND
THAT ARE JUST ALOFT...GFS HAS 925 MB WINDS NEAR 60KT WITH FRONT.
TEMPERATURES GENERALLY IN THE LOW TO MID 70S...POSSIBLY GETTING
LITTLE WARMER IF WE GET MORE SUN.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
LINGERING SHOWERS THUNDERSTORMS IN THE EAST EARLY TONIGHT WITH
WESTERN AREAS DRY. SHOULD BE DRY WEDNESDAY WITH THE AREA IN BETWEEN
SYSTEMS BUT THEN COLDER AIR MOVES IN AGAIN WEDNESDAY NIGHT WITH A
SECONDARY COLD FRONT. MODERATE TO STRONG WINDS WILL OCCUR AGAIN
WEDNESDAY AFTERNOON...ADVISORY LEVEL WINDS COULD OCCUR AGAIN OVER
NORTHWEST PORTION OF THE FORECAST AREA. LAKE ENHANCED SHOWERS
POSSIBLE THURSDAY AND THURSDAY NIGHT MAINLY OVER EXTREME NORTHEAST
OHIO AND NORTHWEST PENNSYLVANIA WITH THE POSSIBILITY SLEET MIXING
IN LATE THURSDAY NIGHT.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
LINGERING SHOWERS EXTREME NORTHEAST EARLY FRIDAY. OTHERWISE HIGH
PRESSURE MOVING EAST THROUGH THE OHIO VALLEY FRIDAY NIGHT AND
SATURDAY. SOUTHWEST FLOW RETURN ON SATURDAY AND TEMPERATURES SHOULD
CLIMB BACK CLOSE TO NORMAL. BOTH GFS AND ECMWF SHOW A REINFORCING
COLD FRONT MOVING THROUGH SATURDAY NIGHT OR EARLY ON SUNDAY. LOWERED
TEMPERA TUES LITTLE FOR SUNDAY AND MONDAY...CLOSE TO THE NEW MOSGUID
TEMPERA TUES.
&&
.AVIATION /11Z TUESDAY THROUGH SATURDAY/...
A LOT OF AVIATION CONCERNS IN THE NEXT 24 HOURS. LLWS A CONCERN
UNTIL SOON AFTER SUNRISE WHEN SURFACE WINDS INCREASE AND BEGIN TO
GUST. A FEW SHOWERS MAY DEVELOP THIS MORNING ON A LEADING
TROUGH/WEAK WAVE PRIMARILY AFFECTING CLE/CAK/YNG/ERI. STRONG COLD
FRONT APPROACHES FOR MIDDAY/AFTERNOON AND WILL QUICKLY MAKE ITS
WAY FROM WEST TO EAST ACROSS THE AREA. GUSTS OUTSIDE OF
THUNDERSTORMS WILL BE COMMONLY BE IN THE 30 TO 40 KNOT
RANGE...WITH GUSTS WITHIN THE CONVECTION HIGHER. GUSTS WILL
SUBSIDE AFTER DARK. AS FAR AS FRONTAL TIMING...AROUND 18Z WEST TO
BEFORE 00Z EAST. NON-VFR IN THUNDERSTORMS AND POSSIBLY FOR A SHORT
TIME BEHIND THE FRONT. CONDITIONS IMPROVE FOR THE OVERNIGHT. LLWS
MAY DEVELOP ACROSS WESTERN SITES BEFORE DAWN WEDNESDAY.
GUSTY AGAIN ON WEDNESDAY...ESPECIALLY THE NW THIRD OF THE
AREA...UPWARDS OF 40 KNOTS POSSIBLE. VFR WEDNESDAY.
.OUTLOOK...MVFR CEILINGS POSSIBLE NE OH/NW PA THURSDAY INTO
FRIDAY.
&&
.MARINE...
GALE WARNINGS FOR THE OHIO WATERS OF LAKE ERIE TODAY INTO THIS
EVENING.
DEEP LOW PRESSURE ACROSS THE NORTHERN LAKES WILL TIGHTEN
THE GRADIENT SUFFICIENTLY ENOUGH FOR LOW END SUSTAINED GALES WITH
FREQUENT GUSTS OF GALE FORCE. GFS MOS GUIDANCE FOR THE OPEN WATERS
NOT SHOWING THE GALES AS IT WILL BE SOMEWHAT DIFFICULT TO OVERCOME
STABLE MARINE LAYER. THIS SYSTEM HAS STRONG POTENTIAL AND WILL ERR
ON THE SIDE OF CAUTION. THUNDERSTORMS WOULD FURTHER ENHANCE WIND
SPEEDS...TOPPING 50 KNOTS. WINDS OUTSIDE OF CONVECTION ACROSS THE PA
WATERS DO NOT LOOK AS STRONG...BUT WILL LIKELY BE GREATER THAN 35
KNOTS IN THUNDERSTORMS. RELATIVE LULL TONIGHT WITH WINDS EXPECTED
TO BE UNDER GALE FORCE IN THE WAKE OF THE COLD FRONT. SSW WINDS TO
30 KNOTS WEDNESDAY AND THEN SECONDARY COLD FRONT WITH COLD AIR
ADVECTION BEHIND IT WILL LIKELY RAISE WINDS BACK TO GALE FORCE
WEDNESDAY NIGHT. AT THIS TIME WINDS WILL BE MORE SOUTHWEST AND WILL
HAVE TO BE CONCERNED WITH LOW WATER IN THE WESTERN BASIN. WINDS STAY
ELEVATED INTO THURSDAY EVENING. HIGH PRESSURE WILL BUILD SOUTH OF
THE LAKE FOR FRI/SAT.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY FROM NOON TODAY TO 10 PM EDT THIS EVENING FOR
OHZ011>014-020>023-031>033-038-089.
HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR OHZ003-
006>010-017>019-027>030-036-037-047.
PA...WIND ADVISORY FROM NOON TODAY TO 10 PM EDT THIS EVENING FOR
PAZ001>003.
MARINE...GALE WARNING UNTIL 10 PM EDT THIS EVENING FOR LEZ142>148-
162>168.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT THURSDAY FOR LEZ149.
&&
SYNOPSIS...RANDEL
NEAR TERM...RANDEL
SHORT TERM...RANDEL
LONG TERM...RANDEL
AVIATION...OUDEMAN
MARINE...OUDEMANHazardous weather outlook, Oct 26, 4:03 AM EST, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
503 AM EDT TUE OCT 26 2010
OHZ011>014-020>023-031>033-038-089-270915-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-
503 AM EDT TUE OCT 26 2010
...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
THERE IS ALSO THE POTENTIAL FOR SEVERE THUNDERSTORMS MAINLY
DURING THE AFTERNOON OR EVENING AS A STRONG COLD FRONT MOVES
THROUGH.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
GUSTY WINDS WILL LIKELY REDEVELOP WEDNESDAY AFTERNOON WITH GUST TO
35 TO 45 MPH POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY.
OHZ003-006>010-017>019-027>030-036-037-047-270915-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
503 AM EDT TUE OCT 26 2010
...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH WIND WARNING.
THERE IS ALSO A MODERATE RISK FOR SEVERE THUNDERSTORMS TODAY
MAINLY DURING THE AFTERNOON AND EVENING AS A STRONG COLD FRONT MOVES
THROUGH. THE MAIN THREAT OF SEVERE WEATHER WILL BE FROM STRONG
GUSTY WINDS WITH THE THUNDERSTORMS BUT THERE IS ALSO THE THREAT FOR
ISOLATED TORNADOES.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
GUSTY WINDS WILL LIKELY REDEVELOP WEDNESDAY AFTERNOON WITH GUST TO
35 TO 45 MPH POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
LEZ142>148-162>168-270915-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
503 AM EDT TUE OCT 26 2010
...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY MAINLY DURING
THE AFTERNOON AND EVENING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
GALE FORCE WINDS ARE POSSIBLE AGAIN FROM LATE WEDNESDAY INTO THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY.
LEZ061-149-169-270915-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
503 AM EDT TUE OCT 26 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.
.DAY ONE...TODAY AND TONIGHT.
STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY...MAINLY LATE
THIS AFTERNOON AND THIS EVENING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
GALE FORCE WINDS ARE POSSIBLE FROM LATE WEDNESDAY INTO THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY.
PAZ001>003-270915-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
503 AM EDT TUE OCT 26 2010
...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
THERE IS ALSO THE POTENTIAL FOR SEVERE THUNDERSTORMS MAINLY
DURING THE LATE AFTERNOON AND EVENING AS A STRONG COLD FRONT MOVES
THROUGH.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
GUSTY WINDS WILL LIKELY REDEVELOP WEDNESDAY AFTERNOON WITH GUST TO
40 MPH POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY.
In the hours before
Special weather statement, Oct 26, 9:39 AM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1039 AM EDT TUE OCT 26 2010
OHZ003-006>008-017-018-027-028-036-261700-
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY...BUCYRUS...
MARION
1039 AM EDT TUE OCT 26 2010
DAMAGING WINDS WILL OCCUR THIS AFTERNOON. A TORNADO WATCH IS IN
EFFECT UNTIL 4 PM. A HIGH WIND WARNING IS IN EFFECT UNTIL 8 PM.
SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 35 MPH WITH GUSTS TO 60
MPH. DAMAGING WIND GUSTS WELL IN EXCESS OF 60 MPH ARE LIKELY IN
THUNDERSTORMS. THE THUNDERSTORMS WILL CROSS THE I-75 CORRIDOR OF
NORTHWEST OHIO BETWEEN NOON AND 130 PM. TORNADOES ARE POSSIBLE WITH
SOME OF THE THUNDERSTORMS.
RESIDENTS SHOULD SECURE ALL LOOSE OUTDOOR OBJECTS. STAY AWAY FROM
WINDOWS. GO TO THE BASEMENT OR LOWEST FLOOR DURING THE STRONGEST
WINDS OR DURING ANY TORNADO OR SEVERE THUNDERSTORM WARNING.
OHZ009>011-019-020-029>031-037-038-047-261700-
ERIE OH-LORAIN-CUYAHOGA-HURON-MEDINA-RICHLAND-ASHLAND-WAYNE-
MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
NORWALK...MEDINA...MANSFIELD...ASHLAND...WOOSTER...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
1039 AM EDT TUE OCT 26 2010
DAMAGING WINDS ARE LIKELY DURING THE MID TO LATE AFTERNOON.
SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 30 MPH WITH GUSTS TO 55 MPH.
DAMAGING WIND GUSTS IN EXCESS OF 60 MPH ARE LIKELY IN
THUNDERSTORMS. THE THUNDERSTORMS WILL CROSS THE I-70 CORRIDOR
BETWEEN 130 PM AND 3 PM. TORNADOES ARE POSSIBLE WITH SOME OF THE
THUNDERSTORMS.
RESIDENTS SHOULD SECURE ALL LOOSE OUTDOOR OBJECTS. STAY AWAY FROM
WINDOWS. GO TO THE BASEMENT OR LOWEST FLOOR DURING THE STRONGEST
WINDS OR DURING ANY TORNADO OR SEVERE THUNDERSTORM WARNING.
KOSARIK
Event by event
14 thunderstorm wind, 1 high wind, 1 hail. Local standard time, as filed.
High Wind, Ottawa
- When
- October 26, 10:30 AM EST to 10:45 AM EST
- Where
- Ottawa forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 41.497, -82.941 (the zone’s center; the record gives no point)
High winds toppled a power pole near Port Clinton.
Thunderstorm Wind, Wood
- When
- October 26, 10:35 AM EST
- Where
- Wood County, Perrysburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Trained Spotter
- Coordinates
- 41.570, -83.630
Thunderstorm winds overturned a moving semi truck on Interstate 75.
Thunderstorm Wind, Wood
- When
- October 26, 11:00 AM EST to 11:10 AM EST
- Where
- Wood County, Grand Rapids
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 41.400, -83.870
Thunderstorm winds downed a few trees.
Thunderstorm Wind, Hancock
- When
- October 26, 11:30 AM EST
- Where
- Hancock County, Findlay
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Amateur Radio
- Coordinates
- 41.030, -83.650
Thunderstorms winds estimated to be as much as 70 mph damaged a house.
Thunderstorm Wind, Seneca
- When
- October 26, 11:35 AM EST
- Where
- Seneca County, Fostoria
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 41.170, -83.400
Thunderstorm winds estimated at 65 mph downed a large tree limb.
Thunderstorm Wind, Crawford
- When
- October 26, 11:59 AM EST
- Where
- Crawford County, Bucyrus Crwfrd Co Ar
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 40.770, -82.970
An automated sensor measured a 67 mph thunderstorm wind gust at the Crawford County Airport.
Thunderstorm Wind, Sandusky
- When
- October 26, 12:19 PM EST
- Where
- Sandusky County, 2 mi W of Bellevue
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 41.280, -82.888
Thunderstorm wind gusts were estimated at 60 mph.
Thunderstorm Wind, Seneca
- When
- October 26, 12:25 PM EST
- Where
- Seneca County, Tiffin
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Amateur Radio
- Coordinates
- 41.100, -83.170
Thunderstorm winds downed several trees near Tiffin.
Hail, Marion
- When
- October 26, 12:27 PM EST
- Where
- Marion County, 3 mi S of Marion
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.537, -83.130
Penny sized hail was observed.
Thunderstorm Wind, Seneca
- When
- October 26, 12:36 PM EST
- Where
- Seneca County, Bloomville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 41.050, -82.980
Thunderstorm winds downed a large tree limb.
Thunderstorm Wind, Lorain
- When
- October 26, 1:10 PM EST to 1:22 PM EST
- Where
- Lorain County, 0.97 mi N of Oberlin Arpt to 2.27 mi NNW of North Ridgeville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Emergency Manager
- Coordinates
- 41.294, -82.303
Thunderstorm winds downed many trees across northern Lorain County. State Route 57 in Elyria was blocked by fallen trees.
Thunderstorm Wind, Richland
- When
- October 26, 1:11 PM EST
- Where
- Richland County, Bellville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Amateur Radio
- Coordinates
- 40.620, -82.520
Thunderstorm winds damaged the roof of a barn near Bellville.
Thunderstorm Wind, Lorain
- When
- October 26, 1:22 PM EST
- Where
- Lorain County, Lorain
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Amateur Radio
- Coordinates
- 41.470, -82.180
Thunderstorm winds downed a couple trees near the intersection of State Route 57 and East 36th Street. One of the trees blocked a portion of State Route 57.
Thunderstorm Wind, Medina
- When
- October 26, 1:45 PM EST
- Where
- Medina County, Hinckley
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $12,000
- Reported by
- Public
- Coordinates
- 41.230, -81.750
Thunderstorm winds downed several trees.
Thunderstorm Wind, Holmes
- When
- October 26, 2:11 PM EST
- Where
- Holmes County, 4 mi W of Millersburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 40.550, -81.996
Thunderstorm winds downed two trees.
Thunderstorm Wind, Lake
- When
- October 26, 2:26 PM EST
- Where
- Lake County, Perry
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 41.770, -81.120
Thunderstorm winds toppled a large tree. The tree landed on a house and caused some damage.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in North Carolina, October 26, 201011 injured · $7.9 million · EF2 · 10 events
- Tornadoes and Hail in Tennessee, October 26, 20106 injured · $526,000 · EF2 · 34 events
- Tornadoes and Damaging Winds in Ohio, October 26, 2010$996,000 · EF2 · 48 events
- Tornadoes and Damaging Winds in Illinois, October 26, 20103 injured · $820,000 · EF2 · 20 events
- Strong Wind in Illinois, October 26 to 27, 20101 death · $33,000 · 4 events
- Tornadoes and Flash Flooding in Virginia, October 26 to 27, 2010$73,000 · EF2 · 14 events
- Tornadoes and Damaging Winds in Wisconsin, October 26, 20102 injured · $1.1 million · EF1 · 7 events
- Tornadoes and Damaging Winds in Indiana, October 26, 2010$700,000 · EF1 · 30 events
- Tornadoes and Flash Flooding in North Carolina, October 26 to 27, 2010$839,000 · EF1 · 22 events
- Tornadoes and Damaging Winds in Indiana, October 26, 20102 injured · $410,000 · EF0 · 44 events
- Tornado and Damaging Winds in Kentucky, October 26, 2010$417,000 · EF1 · 31 events
- High Wind in Wisconsin, October 26 to 27, 20102 injured · $1.0 million · 55 kt wind · 20 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 261877, 261878, 261629, 261630, 261880, 261631, 261632, 261873, 261879, 263976, 261876, 261875, 263977, 263973, 263974, 263975.